# SDR AALA201602029012

- Difficulty date: December 7, 2015
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D5347210420200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  SEAT TRACK INBD LOWER COUPLING AT FRAME 66 & -Y1292, HAS ELONGATED HOLE.  REPLACED COUPLING IAW SRM 51-42-11.
